OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Modulation instability, and dynamical behavior of solitary wave solution of time M- fractional Clannish Random Walker's Parabolic equation via two analytic techniques
Mohammed Kbiri Alaoui, Mahtab Uddin, Md. Mamunur Roshid, et al.
Partial Differential Equations in Applied Mathematics (2024), pp. 101011-101011
Open Access | Times Cited: 2

Showing 2 citing articles:

Dynamic optical soliton solutions of M-fractional modify unstable nonlinear Schrödinger equation via two analytic methods
Md. Mamunur Roshid, Mahtab Uddin, Salah Boulaaras, et al.
Results in Engineering (2024) Vol. 25, pp. 103757-103757
Closed Access | Times Cited: 3

Lie symmetries, soliton dynamics, bifurcation analysis and chaotic behavior in the reduced Ostrovsky equation
Dean Chou, Salah Boulaaras, Hamood Ur Rehman, et al.
Rendiconti lincei. Scienze fisiche e naturali (2024)
Closed Access

Page 1

Scroll to top